# SDR 96ZZZM1459

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURIGN OP-15, FOUND A ONE INCH CRACK IN LOWER FLANGE OF LONGERON 6L, STATION 617.  REPAIRED PER SRM 53-02, FIGURE 2.  (M)
